Maximal subalgebras of MVn-algebras. A proof of a conjecture of A. Monteiro

Studia Logica 84 (3):393 - 405 (2006)
  Copy   BIBTEX


For each integer n ≥ 2, MVn denotes the variety of MV-algebras generated by the MV-chain with n elements. Algebras in MVn are represented as continuous functions from a Boolean space into a n-element chain equipped with the discrete topology. Using these representations, maximal subalgebras of algebras in MVn are characterized, and it is shown that proper subalgebras are intersection of maximal subalgebras. When A ∈ MV3, the mentioned characterization of maximal subalgebras of A can be given in terms of prime filters of the underlying lattice of A, in the form that was conjectured by A. Monteiro.



    Upload a copy of this work     Papers currently archived: 79,826

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

38 (#320,575)

6 months
1 (#479,917)

Historical graph of downloads
How can I increase my downloads?